# SDR DHL2002805004

- Difficulty date: January 4, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Part time: 75,397 hours, 28,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R2301LT. WING CTR. L/E UPPER SKIN RIB T/E CRACKED 1" BTWN. 291.500 AND 250
